Parasafe 650mg Tablet
By STRASSENBURG PHARMACEUTICALS LTD
10 Tablet(s) in Strip
Inclusive of all taxes
All the Products are packed and stored Safely
Parasafe 650 Tablet contains paracetamol. It is used to relieve pain and reduce fever. Parasafe 650 tablet works by blocking the action of certain chemicals that are responsible for fever and pain. While taking this medicine you should always maintain a gap of 4-6 hours between two consecutive doses. Avoid taking this medicine too often. You should not take this medicine for more than 3 days without medical advice.
Uses of Parasafe 650mg Tablet
Parasafe 650 tablet is used for relieving pain and fever.
Contraindications of Parasafe 650mg Tablet
- If you are allergic to paracetamol or any of the ingredients of Parasafe 650 tablet.
- If you are taking any other products that contain paracetamol.
Side effects of Parasafe 650mg Tablet
The chances of getting side effects with this medicine are minimal if taken as recommended by your doctor. However, in rare cases, you may experience rashes, itching and allergy.
Precautions and Warnings of Parasafe 650mg Tablet
Can I take Parasafe 650 tablet during pregnancy?
It can be taken in pregnancy under a doctor's supervision. However, it should be used for the shortest duration possible and in minimal doses.
Can I take Parasafe 650 tablet while breastfeeding?
You can take Parasafe 650 tablets while you are breastfeeding.
Can I drive if I have consumed Parasafe 650 tablet?
Parasafe 650 tablet is not likely to affect your ability to drive or use machines.
Can I consume alcohol with Parasafe 650 tablet?
You can consume alcohol in moderation. However, there is a risk of liver damage in chronic alcoholics (people who drink too often or can not abstain from drinking) and people with liver problems.
Other General Warnings
Talk to your doctor if
- You have severe liver or kidney disease.
- You are taking any other medicines or products that contain paracetamol.
- You are a heavy alcohol user or you drink too often.
- You have a serious infection, underweight or malnourished.
Mode of Action of Parasafe 650mg Tablet
How Does It Work?
Parasafe 650 tablets work by reducing the formation of prostaglandins in the body. Prostaglandins are chemicals responsible for the sensation of pain and fever. It also acts on the area of the brain which is responsible for controlling temperature. Thus, controlling the fever.
Directions for Use of Parasafe 650mg Tablet
Take Parasafe 650 tablet as a whole with a glass of water or use it as directed by your doctor.
Interactions of Parasafe 650mg Tablet
Interactions with other medicines
- Some medicines can affect the way Parasafe 650 works or Parasafe 650 itself can affect the action of other medicines taken along.
- Seek advice from your doctor if you are taking other medicines for treating other health conditions, especially if you are taking blood thinners like warfarin.
Storage and disposal of Parasafe 650mg Tablet
- Store in a cool and dry place away from light.
- This medicine must be kept away from the reach of children.
Dosage of Parasafe 650mg Tablet
Symptoms of an overdose may include nausea, vomiting, loss of appetite and stomach ache. If you happen to take too much of the Parasafe 650 tablet, reach out to your doctor or the nearest hospital.
Missed a Dose
If you have missed a dose, then take it as soon as you remember. Keep a gap of at least 4-6 hours between this dose and the next dose. If it is almost time for the next dose, then skip the missed dose and continue with your regular dosing schedule.
Frequently Asked Questions (FAQs)
Q: What precautions should I take when using Parasafe 650 tablet?
- Consult your doctor before taking this medicine if you are pregnant or have a liver problem. You should not consume this medicine too often.
- A minimum of 4-6 hours gap should be kept between two consecutive doses of this medicine.
- This medicine should not be used for children under 12 years of age.
Q: Can I give Parasafe 650 tablet to my five-year-old who has a fever?
A: No, this medicine is not meant for use in children below 12 years of age.
Other Products from this Brand
Last Updated on: 05 Jul 2021 | 10:51 AM (IST)
The information provided herein is accurate, updated and complete as per the best practices of the Company. Please note that this information should not be treated as a replacement for physical medical consultation or advice. We do not guarantee the accuracy and the completeness of the information so provided. The absence of any information and/or warning to any drug shall not be considered and assumed as an implied assurance of the Company. We do not take any responsibility for the consequences arising out of the aforementioned information and strongly recommend you for a physical consultation in case of any queries or doubts. Please click here for detailed T&C.
Please add item(s) to proceed
1 Lakh+ Products
We maintain strict quality controls on all our partner retailers, so that you always get standard quality products.
100% secure and trusted payment protection
We have a new and dynamic return window policy for medicines and healthcare items. Refer FAQs section for more details.
Our Payment Partners
© 2021 PharmEasy. All Rights Reserved